MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CALIBER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

GLOBUS MEDICAL, INC. CALIBER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 594.226
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 01/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient is status post an l4-5 interbody fusion for spondylolisthesis and stenosis on day one.Post operative imaging on after two days showed good hardware placement.9-days post operative check, with no complaints and good reported recovery.Who presented at 6 week post operative check with severe left-sided radiculopathy starting 2 weeks prior and noted to have a dorsal extrusion of the interbody cage at l4-5 with significant lateral recess stenosis.The patient required revision of the interbody cage and the arthrodesis and replacement of the cage with a titanium expandable cage.

Brand Name
CALIBER
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
valley forge business center
audubon PA 19403
MDR Report Key14944193
Report Number14944193
Device Sequence Number14591912
Product Code MAX
UDI-Device Identifier00849044020809
UDI-Public00849044020809
Combination Product (Y/N)N
Initial Reporter StateCT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/06/2022
Report Date (Section F) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number594.226
Device Lot NumberBAM175AC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer07/07/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient SexMale
Patient Weight71 KG
Patient RaceWhite
Date Report Sent to FDA07/06/2022